# SDR CA150714013

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,290 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: V319
- Condition: Shorted
- Location: Prop Indication
- Part time: 69,120 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT DURING TAKEOFF THE NR 1 ENG HAD TORQUE & PROP FLUCTUATIONS & AS A RESULT THEY DID A PRECAUTIONARY SHUTDOWN OF THE NR 1 ENG.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  TROUBLESHOOTING DETERMINED THAT THE ENG PARAMETER FLUCTUATION WAS A RESULT OF A FAILED & INTERNALLY SHORTED BETA BACKUP SWITCH 6141-S3, PN V3-19, LOCATED IN THE CTR CONSOLE.  THE SWITCH WAS REPLACED IAW THE APPROVED REFERENCES & THE AC RETURNED TO SERVICE.
